# SDR C1HA200793001

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 63,416 hours, 38,343 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SHEAR TIE AT BS 380 I/B OF STR 28L.  REMOVED CORROSION FOUND OUT OF LIMITS FAB DOUBLER REPAIR AND INSTALLED IAW B727 SRM 53-10-4 FIG 13.
